# SDR SWAA2021080990164

- Difficulty date: July 2, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PNL 551FB FWD ATTACH ANGLE IS BENT. ; / [01] REMOVED AND REPLACED FWD ATTACH ANGLE ON PANEL 551FB PER SRM 51-40-02
